# SDR FDEA202112093053

- Difficulty date: December 9, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 86,552 hours, 17,486 cycles
- System (JASC): 2422 · AC Inverter
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MDIS  523     24-22  9479     09DEC21  MEM  OPEN  U  DURING MX PRE-FLIGHT GOT AN EMER LT BAT 1 LO ALERT  WHEN PERFORMING  EMER LT TEST. NO TEST FAIL  DISPLAYED    MEL  09DEC21 04:52   MEM U  RELEASED FOR SERVICE PER MEL : 33-50-04  CATEGORY : C EXPIRATION : 19DEC21  "MEL 33-50-04: EMER LIGHTS - INOP." FACT 11DEC21 15:52   EWR                                                      PER FIM 33-51-00-2 AND AMM 33-51-01-5. EMERGENCY                       LIGHT BATTERY PACK , OPS CHECK GOOD.
